MedElevator Войти в исследования
← Поиск публикаций
Rhode Island medical journal (2013) · 2014

Epstein-Barr virus associated hemophagocytic lymphohistiocytosis in a rheumatic patient receiving abatacept therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Dalal Rahul S, LeGolvan Mark P, Stachurski Dariusz R, Goldberg Laura R

Аннотация

Hemophagocytic lymphohistiocytosis (HLH) is a life- threatening hyperinflammatory disease that causes extensive organ damage. It is generally triggered by viral, fungal, or parasitic infections in the setting of hematologic disease-induced immune deficiency. Occurrences in rheumatologic disease are less frequent, with the syndrome developing most often in patients with systemic lupus erythematosus and adult-onset Still disease. It is believed that the immunosuppression induced by rheumatologic disease itself and exacerbation by immunomodulatory therapies predispose to infection and subsequently HLH. Abatacept is a relatively new disease-modifying agent for rheumatoid arthritis (RA) that has been associated with varicella zoster virus, cytomegalovirus, and Epstein-Barr virus (EBV) infections, but not previously in the setting of HLH. Here we report a unique case of EBV-associated HLH in a RA patient receiving abatacept therapy.

Предметные рубрики MeSH